# SDR DHL9970116D

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FWD LAV FLOOR SUPPORT ANGLE AT DOOR FWD LOWER CORNER IS CORRODED ON LOWER SIDE APPROX STA 325 RBL 14.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-30-2.
